# SDR 99ZZZX944

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24GJ
- Make and model: Beech C90
- Aircraft serial: LJ769
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOST OIL PRESSURE INDICATION.  WIRE ON TRANSMITTER AT CANON PLUG FOUND CHAFED UNDER ADEL CLAMP.
